Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
curiousbg

Sunburn Effect

Recommended Posts

I've been using Acne.org products for two weeks now. A few days ago I noticed something strange. The side areas between my forehead and my cheeks (I believe they are called temples) and the area around my mouth look like I went to a solarium for a whole day without using sunscreen - red, itchy and flaky. I thought that was normal since I read on this site that my skin needed to get used to the products, but then I saw that my skin was also hardening and even worse - it was getting much darker than the rest of my face - the same reaction I experience when my face is sunburned. I follow The Regimen precisely and my sun exposure is limited so I am afraid that something's not right. I stopped using the BP yesterday and now I use only the cleanser and the moisturizer.

Should I be worried about my condition and if not, when should I begin applying the treatment again?

Edited by curiousbg

Share this post


Link to post
Share on other sites

Well I'll be honest with you and tell you what I've told many others. I used BP for about 3-4 years give or take. It made me dry, red, flaky and irritated. I thought it was part of the process. Time passed and I noticed the shade of my skin was changing in comparison to the rest of my body (and areas of my face). I ignored it under instruction from my doctor and continued treatment. My face darkened and darkened until it became an entirely different shade to my neck. It's been 3 years since I completely stopped BP and my face hasn't changed in the slightest. I wouldn't use it again, knowing what I know now. That's my honest advice to you.

Edited by Lee1234

Share this post


Link to post
Share on other sites

Hello and welcome to the acne.org community! To answer your question, it is probably a temporary sign of irritation. BP does cause redness, flaking, and irritation on most skin types. How much BP are you using now? Since you are in week 2, you should only be using a dime sized amount of BP twice a day, any more will cause irritation. Try to moisturize with jojoba oil to cut down on irritation. Also, something I noticed I did that caused a great deal of redness that was not aware of in the beginning... Pressing my skin too hard!! I tend to be heavy handed so it took me a long time to learn how not to apply pressure when I do the regimen. Being gentle is imperative to success, so be gentle and moisturize as much as possible. Hope this helps and keep us up to date on your progress... :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×